Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have burning sensation in rectum, bladder, genital area and feeling difficulty with urination. Concerned

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Sat, 8 Dec 2012 in Urinary and Bladder Problems
Question: I have a burning sensation that seems to radiate from the rectum, bladder and genital area.There is no abdominal pain or difficulty with urinating.Had a recent physical and all of my numbers were normal including a psa of 1.1. Had adigital exam and the doctor said it was normal , however it was tender and painful to me .About a year ago I had bloodly seamen for a few months, but again the doctor was not concerned. I can live with the burning but am still a bit concerned. I would be grateful to have your opinion . Thank you !
doctor
Answered by Dr. G.Srinivasan 3 hours later
Hi
Welcome to XXXXXXX and thanks for your query.
To me, it looks like inflammation in the prostate or seminal vesicles.
Things that would help are
1.     Urine culture to choose the right antibiotic.
2.     Antibiotics for at least one month.
3.     Alpha blocker (long term)
4.     Stool softeners.
5.     Regular sex or masturbation.
6.     To keep Blood pressure under control.
7.     Muscle relaxants.
Hope this helps, kindly get back for doubts if any..
Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. G.Srinivasan 2 hours later
Besides cipro what type of antibiotic might you suggest and why an alpha blocker long term ?
doctor
Answered by Dr. G.Srinivasan 48 minutes later
Hi
Welcome back.
Most quinolone group of medicines like cipro or ofloxacin are effective.
Also sulfonamides are effective.
Alpha blockers do help in prostatitis and benign enlargement of the prostate - to relieve symptoms.
Kindly take medical advice and get well soon.
Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,  
Medical Topics

Recent questions on Prostatitis

doctor1 MD

Hi I am a 22 year old male, with pain and swelling in my epididymis. I was diagnosed with epididymitis about a year and a half ago and went through multiple trials of antibiotics and anti inflammatory medicine. Some trials came with a little relief but pain and swelling would return after about a month. I also had an ultrasound which showed nothing abnormal. After about 6 months of dealing with epididymitis doctors diagnosed me with chronic prostatitis. After I was diagnosed, I decided to enroll myself in yoga and found myself a knowledgeable physical therapist to help with all my pelvic pain. After about 2 months of working with the PT my pelvic pain was alleviated. It's been about 3 or 4 months since I've been back and my pelvic pain is still minimal, however I still have great pain and swelling in both of my epididymis. I can feel that the coils are very swollen and the actual epididymis is swollen and hard. I have yet to find relief to the swelling and pain of the epidiymis although I've found relief in all my other forms of pelvic pain. Any help or suggestions are appreciated. Thank you.

doctor1 MD

it's been two years i have a problem with urination,

difficulty in urination plus frequency...lately they told me i have prostatitis...today's wbc count in the urine after prostate massage is 15...i took three monthes course of treatment and the problem remains the same so pls pls... what can i do??

doctor1 MD

Hi! I'm a 46 years old male, and I've had UTI (E. Coli in the urine) for 6 months. approx. 2 months ago my urine was clear from bacteria (after treatment with different antibiotics), and I've had blood in the urine twice - first it was 6 months ago and now. The blood disappeared in one or two hours after drinking a lot of water. And there was pain, after voiding the bladder twice, the third time it was painful and only a little volume of urine in red color. My question is, could this be because of the inflammation (prostate and bladder), because the last one month I stopped using tamsulosin? Or should I have a cystoscopy for more accurate diagnosis?

doctor1 MD

Is there really someone here live?



I have been on Vyvanse since September and have been going thru some major problems leading and now pointing to Prostatitis...and am now finding a "load" of connections to Vyvanse! Noone has mentioned a word of this yet?

doctor1 MD

hi doctor, i am 44 years old and my ivf is planned next month in XXXXXXX 2018. The Infertility specialist has suggested me to undergo Semen analysis and culture. The results of the HSA is as follows : VOLUME : 1.5 ML Total Count : 65 Million/ML...

doctor1 MD

I’m a male 76 years of age and have had some pain in the pubic area when I urinate - I have had to yhrinate very frequently as well for the past three days -this morning I urinated blood (first time ever) - since my first episode of urinating...

doctor1 MD

Hello, Is black stool something to worry about, even though I recently had a CT (with barium) that noted a normal stomach, small bowel, and small colon? It just happened, whereas my bowel movement this morning was a "normal" color. I noticed a...